I have a question. About a couple of months ago I begun to developed a weird tiredness/pain in my neck. I would sit at computer, watch TV or drive and suddenly felt as I'm having problem to hold my head straight. I would try to repositioned it, but somehow everything seems uncomfortable. Even of I'd put my head on a curve of my sofa it would give me a discomfort on the back side of neck instead of relief. One day I begun rubbing my the back of neck, when suddenly I felt a lump (bump) on the side of T3. First I felt T3 bone - it was protruding (or at least I felt it that way). Later I'd found that bump. It deep inside, sometime painful, some not. If I bend my neck to the left side it will popping up and very much palpable. If I bend my neck to the right side I can barely feel it. I have problem now to fall asleep. It seems difficult to find the "right" position of my head/neck to get a restful sleep. I changed pillow, even mattress. Nothing works.
I went to FD. He touched and told me that I overworked my neck and shoulder muscles by working out. Anyhow, he'd sent me for X-ray. I did. X-ray showed nothing. Everything was perfect. I went to chiropractor, who seems to easy a bit my pain, but mainly it still there. He thinks it's injury of ligaments and muscles, but his prospects are not very clear: he believes it should be clearing out by now.
And I forgot to mention. In December of 2007 I slipped on wet tiled floor and felt down on my right side. I hit my head pretty bad. My nose bleed for an hour or so. But nobody saw me losing my consciousness. I went to ER the next day. They were concern about nose bleeding, made me go through Cat scan. All came out OK.
My question is about that bump on my neck. Should I be more concern about it? Should I see specialist like Orthopaedic? Or will it be clear out by its own.
Also, I'm going through HCV treatment of Ribavirin/Interferon. Could it be some kind of side effect on medication?
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.